Regression of hepatocellular adenomas and systemic inflammatory syndrome after cessation of estrogen therapy
Related Experiment Video
Updated: Mar 6, 2026

Visualization of Estrogen Receptors in Colons of Mice with TNBS-Induced Crohn's Disease using Immunofluorescence
Published on: March 12, 2020
Marie Sinclair1,2, Anthony Schelleman1,3, Daljean Sandhu1
1Department of Gastroenterology and Hepatology, Austin Health, Heidelberg, VIC, Australia.
Abstract:
We report a case of dramatic systemic inflammatory symptoms and biochemical signs of inflammation related to multiple hepatic adenomas that completely resolved after cessation of the oral contraceptive pill (OCP) and associated adenoma regression. This represents a case of dramatic symptoms that resolved after estrogen withdrawal alone. (Hepatology 2017;66:989-991).
More Related Videos
06:18An In Vivo Estrogen Deficiency Mouse Model for Screening Exogenous Estrogen Treatments of Cardiovascular Dysfunction After Menopause
Published on: August 13, 2019
07:32Author Spotlight: Investigating Immune Cell Dynamics in the Tumor Microenvironment — Challenges and Innovations in Cancer Prognosis
Published on: April 12, 2024